September Summary 2012

I split this month into two parts which that are not equal. The first part which is  is 80%  of the post for this from the month of September because I had a very strong hair loss. I am aware of the first reactions from using those products. Although I wasn’t initially worriedy too much, the situation became chaotic. I believe the reason for this is one or both of theseis  options:

1) JBCO- is very thick and I am guessing I used it too much: 2-3 times a week and also with a large amount. After I started using it only once a month I notice some changes and the hairr loss was slowly reduced.

2) REVITA SHAMPOO- as it said on the manual, this shampoo might cause some hair loss at the beginning of useing. I used it for only two month and I’m not sure what it means “at the beginning of use”.

  I’m assuming that it is temporary since the hair loss was extremely strong.
The last week of September here was a reduction in  the hair loss.t started to reduce. Maybe I am hallucinating, but I notice some new hair on the front which I haven’t seen before!!! Unfortunately, the damages of the last two month are still noticeable.
The Night is always Darkest before the Dawn
I hope that now is the turning point. The photos of my scalp doesn’t look too good. Some friends of mine ask me if I stop treating my hair loss. I’m really at the lowest point ever. I do have some more cards to pull that I haven’t used. For now I continued business as usual.

My treatment for next month

For now I created a regime which is really easy to follow:
Morning- I use NUTRIFOLICA Liquid when I wake up. It takes something like five minutes to dry. After that I use PROCERIN XT. The ingredient of both products are similar so I don’t see any problem using them one right after the other.

Night time- I use ROGAIN Foam. After it dries, I use PROCERIN XT for the second time.
JBCO– once In a week before shampooing. I leave it on the scalp for 30-40 min.
Shampooing- NUTRIFOLICA every other day and REVITA every other day.


Related Posts:

Leave a Reply